COMPETITIVE MEET

(NOT FOR RECREATIONAL PROGRAM)

TGC SFC Meet Flyer 2019.jpg

PRESCHOOL (45 MINUTES)

MONDAY 1:45, 4:15, 5:00, 5:45

TUESDAY 4:15, 5:00, 5:45, 6;30

WEDNESDAY 4:00, 4:45, 5:30

THURSDAY 3:00, 4:15, 5:00, 6:00

SATURDAY 9:00AM

BEGINNER (1 HOUR)

MONDAY 3:00, 4:00, 5:00 & 6:00

TUESDAY 4:00, 5:00 & 6:00

THURSDAY 5:00 & 6:00

SATURDAY 10AM

BEGINNER+ (1.5 HOURS)

WEDNESDAY 4:00

THURSDAY 4:00

INTERMEDIATE (1.5 HOURS)

MONDAY 4:00

TUESDAY 5:00

THURSDAY 5:30

ADVANCED (1.5) HOURS

MONDAY 5:30

TUMBLING (1.5 HOURS)

MONDAY 6:30

TUESDAY 6:30

THURSDAY 5:30

NINJA KIDS (1.5 HOURS

MONDAY 5:00

TUESDAY 5:30

SATURDAY 11:00AM